Aa
Aa
A
A
A
Close
Avatar universal

skin discoloration

Hi Derm, I have facial discoloration on the sides of my chin and cheeks, from using toothpaste for removal of pimples. Some spots on my face are burned from toothpaste, my skin is very sensitive and i wasn't aware of it, Can u please help. It is very noticeable!


This discussion is related to discoloration of facial skin.
1 Responses
Sort by: Helpful Oldest Newest
Avatar universal
MEDICAL PROFESSIONAL
Hi,

Stop using the toothpaste.You may be allergic to fluoride or other ingredients found in the toothpaste.

Wash your face with a mild and bland cleanser like cetaphil and do not unnecessarily touch or manipulate the area. Apply a sunscreen with at least an SPF 15 in your face and in the absence of redness, peeling or itchiness, you may exfoliate gently before applying a light moisturizer.

If the dark spots (are these spots?) persist, I suggest you seek consult with a dermatologist.Laser therapy and chemical peels may help with the dark spots if topical medications prove to be ineffective.
Helpful - 0

You are reading content posted in the Dermatology Community

Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions